# SDR SWIA202266755

- Difficulty date: September 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-H WING INBD FLAP, THE INBD LEADING EDGE VANE CAP, HAS CHAFFING      (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED LH IB FLAP, INBD LE VANE CAP WITH NEW, REF CRJ 200 SRM 51-42-13 AND DWG 601R14303 REV J. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST MAJOR REPAIR FORM (M-337)
